Discontinuous Transformations, Lorenz Curves and Transfer Policies

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Peer-reviewed scientific journalSocial Choice and Welfare
Volume33
Issue number2
Pages (from-to)335-342
Number of pages8
ISSN0176-1714
DOIs
Publication statusPublished - 2009
MoE publication typeA1 Journal article - refereed

Projects

INCOME DISTRIBUTIONS

Fellman, J.

01.01.199431.12.2020

Project: Externally funded project

Cite this